5th week on oratane, still no improvement! What to do?

Hey! It's my 32nd day on oratane and i am still getting regular breakouts on my skin. I am on 20mg dose for 2months. 28 days left i still cant see any imporovent infact my skin is worst then before. What to do?

Doctor Answers 1

Accutane and breakouts

Thank you for your question. It is not uncommon to have breakouts when starting any acne treatment, especially Accutane. Usually the flare-up lasts a couple of weeks, but in some individuals, the flare-up can be very severe and occur for several months. Breakouts also vary depending on the dose you are taking. Please be patient with the treatment because acne tends to get worse before it gets better. I highly suggest you consult with your prescribing dermatologist regarding your concerns and to discuss any further questions you may have with therapy. Take care and good luck.


Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.